MathSciNet Relay Station
MathSciNet bibliographic data
MR796460 (86j:54029) 54C25 (54D45 54F45)
Bowers, Philip L. Dense embeddings of sigma-compact, nowhere locally compact metric spaces. Proc. Amer. Math. Soc. 95 (1985), no. 1, 123–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement